Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An arithmetic property of Riemann sums

Author: Walter Rudin
Journal: Proc. Amer. Math. Soc. 15 (1964), 321-324
MSC: Primary 26.46; Secondary 28.00
MathSciNet review: 0159918
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Jessen, On the approximation of Lebesgue integrals by Riemann sums, Ann. of Math. (2) 35 (1934), 248-251. MR 1503159
  • [2] R. Salem, Sur les sommes Riemanniennes des fonctions sommables, Mat. Tidsskr. B 1948, 60-62 (1948). MR 0027827 (10:360a)
  • [3] A. Zygmund, Trigonometric series, 2nd ed., Vol. II, Cambridge Univ. Press, Cambridge, 1959. MR 0107776 (21:6498)
  • [4] J. Marcinkiewicz and A. Zygmund, Mean values of trigonometrical polynomials, Fund. Math. 28 (1937), 131-166.
  • [5] H. D. Ursell, On the behaviour of a certain sequence of functions derived from a given one, J. London Math. Soc. 12 (1937), 229-232.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.46, 28.00

Retrieve articles in all journals with MSC: 26.46, 28.00

Additional Information

PII: S 0002-9939(1964)0159918-8
Article copyright: © Copyright 1964 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia